Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bright green mucus out of rectum, bowel movement leads to stomach pain, have diarrhea. What is wrong?

Having bright green mucus come out of my rectum when I wipe after just urinating. My stomach hurts when I try to make a bowl movement like something is in the way or wrong in my intestines. I have had 3 c-sections and when the dr opened me up he said I ha a lot of adhesions/ace tissue . It was supposed to be removed at that time but my dr easy available and another dr had to step in to deliver my babysit the procedure was never completed nor started pulls there be bowel destruction, or a blockage from all the scar tissue? I am very worried because I am constipated quite often with severe stomach pain and my stomach bloats very bad from not being able to go. This mucus has been of an issue for the past few years and when I push hard to get my bowels out that green mucus comes out. Once in a while I have diarrhea and ten it goes back to constipation. Please help me!
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Proctologist 's  Response
your symptoms seem to be of IBS irritable bowel syndrome which has alternating constipation and diarrhoea.
you need to visit a colorectal surgeon & a gastroenterologist and get your stools and colonoscopy done along with rectal examination.
you can be cured by medicines only if there are no abnormalities in the above tests.
take care
wish you good health
dr pravin gore - proctologist, colorectal surgeon Mumbai
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor